MathSciNet Relay Station
MathSciNet bibliographic data
MR2009444 20J05 (57M07)
Berrick, A. J.; Hillman, J. A. Perfect and acyclic subgroups of finitely presentable groups. J. London Math. Soc. (2) 68 (2003), no. 3, 683–698.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement